Title of article :
Comment on “A new two-term relation for the 3F2 hypergeometric function of unit argument”
Author/Authors :
Milgram، نويسنده , , M.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
2
From page :
437
To page :
438
Abstract :
It is pointed out that Extonʹs “new two-term relation for the F 2 3 hypergeometric function of unit argument” is actually well-known, and that the “new” summation formula obtained from it, is incorrect.
Keywords :
Hypergeometric , Watson , Whipple , Dixon , Thomae , summation
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2006
Journal title :
Journal of Computational and Applied Mathematics
Record number :
1553484
Link To Document :
بازگشت